Can antihistimines affect blood pressure?
I am currently taking Norvasc and Dyazide to treat high blood pressure. Using a home blood pressure monitor, I have been averaging about 130/90 even on the medication. The last 3 days, my blood pressure has been around 117/69.
I am trying to figure out why my blood pressure reading have gone down. I realized that I ran out of my Allegra last Wednesday and wasn't able to pick up the refill until today (Monday). I have been on allergy medications for about 12 years straight--so I don't know what my normal body readings are without the medications. For the last 7 years or so I have been on Allegra and I currently also take Singulair, Flonase and Astelin. Up until about 1 1/2 years ago, I was on Allegra-D but when my blood pressure started going up some, I cut back to just taking Allegra 180 without the decongestant. From everything I have read, just the antihistimines shouldn't increase blood pressure. I am wondering though if the Allegra is affecting my blood pressure since it has been down while I have been off the medication or if it is just a coincidence. Anyone out there have any thoughts or suggestions on this?